# SDR UHLA2013021800162

- Difficulty date: February 18, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,261 hours, 14,343 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -GOUGE ON RT HORIZONTAL MID SPAR INBD OF RIB 100N FWD SIDE.  REPAIRED IAW ETD2013-170-002844.
